Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pregnant. Advised to get TT injection. Having pain in the injection site. What to do?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Hi Doctor,

My wife is in 3rd month of pregnancy (8 weeks 5 days) and yesterday when we conculted the doctor she advised to have a TT Injection.

they injected the same in hip and now my wife still having pain in the same area.

can you advise or suggest any solution.

Posted Wed, 17 Jul 2013 in Pregnancy
Answered by Dr. Guru 2 hours later

I am sorry for your wife's pain. Actually, TT injection is usually painful and it subsides in about 2-3 days. But, if it still does not subside and there is fever or swelling associated at the site of injection, then she needs to be examined.

Hope it helps!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor